# SDR YENA201812310892

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 59,917 hours, 21,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 790231
- Condition: Discharged
- Location: Cabin
- Part time: 9,012 hours, 3,441 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2991, BOS-TPA. EPSU 10WL BATTERY FAILS EMERGENCY LIGHT SYSTEM TEST; R & R EPSU 10WL BATTERY IAW AMM 33-51-38, EMERGENCY LIGHT SYSTEM CHECKS OK.
